# SDR SWIA202161731

- Difficulty date: August 26, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OUTBOARD FLAP HINGE ARM AT WS 220 Â€“ NICK ON OUTBOARD FLAP HINGE ARM AT CONNECTION TO HINGE BOX.     (C-CHECK RO 10/8/2021)    NICK ON LH OUTBOARD FLAP HINGE ARM AT WS 220 Â€“  ON OUTBOARD FLAP HINGE ARM AT CONNECTION TO HINGE BOX IS BLENDED AND RESTORED TO ORIGINAL IAW  REO 601R-57-54-338 REV.-- DATED 2021-09-09. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
